# SDR ASOA200900763

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 17,505 hours, 12,717 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS FAIL CAUTION MSG IN FLIGHT.  COMPLIED WITH QRH AND CONNECTED MTC CONTROL.  DECISION WAS MADE TO RETURN TO ATLANTA, EMERGENCY DECLARED.  LANDING UNEVENTFUL.
